# SDR ASAA2015031111073

- Difficulty date: March 11, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654659244
- Condition: Corroded
- Location: Bs 847-857
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, FLOOR SUPPORT AT STA 847-857 AT RBL 8.1 HAS HEAVY CORROSION.  ACFT GROUNDED. R & R AFT CARGO FLOOR SUPPORT CHANNEL RBL 8.1, FS 737, FS 877, IAW SRM 53-00-53-2R-1, W 1.0, 
O .063, R 0, L 6., D .063.
